# SDR CA120912001

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Condition: Malfunctioned
- Location: Prop Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW COMPLETED IFSD DUE TO OVER SPEED ON NR 2 ENGINE, 1075 RPM FOR 18 SEC CHANNEL A F/C 236+270 CHANNEL B 260+270.  PEC REPLACEMENT WITHOUT SUCCESS, PRESENT FAILURE CODE 238. PROP OVER SPEED GOVERNOR REPLACED. AC RTS.
